# SDR AALA20100624ORD01

- Difficulty date: June 22, 2010
- Submitted: November 26, 2010
- Operation: Air carrier
- Aircraft: N437AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49455
- Aircraft time: 71,828 hours, 33,123 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Burned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ORD - COCKPIT ELECTRICAL ODOR REPORTED BY FLIGHT CREW MEMBER.  FLIGHT LANDED ORD WITHOUT INCIDENT.  FOUND POSSIBLE BURNT WIRES BETWEEN THE GLARE SHIELD AND THE FIXED INSTRUMENT PANEL JUST BELOW GLARE SHIELD.  REPLACED WIRING.  SYSTEM GROUND CHECK NORMAL OPERATION.
